T Nation

gyno


#1

Ok, suppose a guy was dumb enough to buy into a company's claim that they sold effective yet side effect-free steroid derivatives. Suppose he took only half a day's amount of "d-bol" (just 2 out of 60 pills) before he stumbled upon some real information (like this forum) and stopped--is he at any real risk for developing gyno? Furthermore, how long after steroid ingestion do such side effects usually begin to manifest? After hwo long does it become a real risk?

Seriously, thanks...and, yes, you can color me paranoid.


#2

Even two real d-bols wouldn't set off a case of gyno!

Throw the crap out and quit worrying.


#3

Thanks, brother...

While we're briefly on the subject, are you saying the fake, legal d-bol stuff is completely ineffective?


#4

do a search on the chemical name on some forums, and see.


#5

lol. if you are not sure if your legal steroids are real. THEY ARE FAKES. or just prohormones of some type.


#6

Just a cheap andro. Read this:

http://www.t-mag.com/nation_articles/190cons.html


#7

gosh,. I was gonna say that if titties didn't appear within 3.5 years that you'd probably be clear, but to keep a training bra on hand just in case... But these f--kers really screwed up any opportunities to exploit your gullibility...
Just kiddin. ;-}